# SDR DLM88970542

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Engine: Pwa JT8D219
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 14,435 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING G/A AND SUBSEQUENT LANDING F/A REPORTED SMOKE SMELL AND STRANGE NOISE FROM RT ENGINE.  FOUND DAMAGED LINER AT 7 O'CLOCK POS IN NR 2.  BORESCOPED ENGINE.
